advertisement
Question
Posted by: | 2019/01/21

Heavy bleeding D&C/mirena

Hi, I had a D&C and Mirena inserted 7 days ago. Initially I had some light spotting and used a pantyliner, on the 6th, 7th and now 8th day I have heavy bleeding with huge blood clots and have needed to use pads. No pain just a lot of bleeding. I called my Gynae but she has not come back to me? I just wanted to know if this is normal. I'm severely anemic due to heavy periods hence the recommendation of the Mirena.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/01/23

It could be a  normal side effect. I presume that you are taking iron for your anaemia. I would suggest that you give it a  bit of time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement